# SDR N3XR202507170462

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N462ER
- Make and model: Cessna 172S
- Aircraft serial: 172S12654
- Aircraft time: 3,376 hours
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge
- Part number: 05311031
- Condition: Cracked
- Location: Zone 300
- Part time: 3,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LOWER RUDDER HINGE FITTING WAS FOUND CRACKED ON THE LOWER PORTION AROUND THE RIGHT CORNER BETWEEN RIVET HOLES
